# SDR REXA2020041300465

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MPEDV: FLOOR SEAT RAIL FROM FS 364 TO 485, LBL 27 AT PAX CABIN. (SM)(CPAX)(IN REF NRC 266)
FLOOR SEAT RAIL FROM FS 364 TO 485, LBL 27 AT PAX CABIN. (SM)(CPAX)(IN REF NRC 266) WAS MACHINED PER REO 670-53-00-343 REV.N
